# SDR UALA2009122203975

- Difficulty date: December 21, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 57,986 hours, 10,759 cycles
- Engine: Pwa PW4077
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 8106013
- Part serial: 2
- Condition: Faulted
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WING ANTI-ICE (WAI) VALVE FAILURE.  FOUND WAI VALVE AT FAULT. REPLACED VALVE AND OPS CHECKS OK.
